# SDR USAA920081468

- Difficulty date: July 2, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 28,156 hours, 14,970 cycles
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-DROP-IN-EEL - L-1 DOOR SLIDE EMERGENCY WIRE HARNESS IMPROPERLY ROUTED.  CORRECTED WIRE HARNESS ROUTING.  (S)
